Get help from the best in academic writing.

Question: 4. The student was reviewing the medication record for a client diagnosed with major depressive d…

4. The student was reviewing the medication record for a client diagnosed with major depressive disorder with psychotic features. The customer has been on drugs for the past 12 years, has had numerous adverse effects, and has changed meds several times. On this admission, the client has developed abnormal movements of the tongue, a masklike face, shuffling gait, and constipation. The customer is on an antipsychotic and a selective serotonin reuptake inhibitor (SSRI). a. Identify the pharmaceutical categorization that may be causing the side effects and explain why you chose that classification. b. Discuss the most critical nursing implications associated with the client’s side effects. c. Describe why mental patients frequently require drug modifications due to various side effects.